# SDR COEA2022052708901

- Difficulty date: April 1, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N901FX
- Make and model: Aerosp 262A12NORD
- Aircraft serial: 172
- Aircraft time: 34,655 hours, 37,354 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: None
- Part number: S54110664200
- Part serial: NA
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 235601 NR 400011  HEAVY CHECK  COE/MAJOR REPAIR: R/H NACELLE L/H AFT EDGING IS CRACKED. CORRECTIVE ACTION: DOUBLER REPAIR R/H NACELLE LOWER COWL PER SRAS ES_0158068_01...18913 ISSUE A, DATED 5/9/2022.
